Teodora Cătinaș
Babeș-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca, Romania

Iulia Buda
Babeș-Bolyai University, Faculty of Mathematics and Computer Science
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy


Cheney-Sharma operator; Stancu operator; modulus of smoothness; Lipschitz function

Paper coordinates

T. Cătinaș, I. Buda, An extension of the Cheney-Sharma operator of the first kind, J. Numer. Anal. Approx. Theory, 52 (2023) no. 2, pp. 172–181,  https://doi.org/10.33993/jnaat522-1373


About this paper


Journal of Numerical Analysis and Approximation Theory

Publisher Name

Publishing House of the Romanian Academy

Print ISSN


Online ISSN


google scholar link

[1] O. Agratini,Approximation by linear operators, Cluj University Press, 2000.
[2] G. Bascanbaz-Tunca, A. Erencin, F. Tasdelen, Some properties of Bernstein type Cheney and Sharma Operators, General Mathematics,24(2016), pp. 17–25.
[3] E.W. Cheney, A. Sharma, On  a  generalization  of  Bernstein  polynomials, Riv. Mat.Univ. Parma,2(1964), pp. 77–84.
[4] T. Bostanci, G. Bascanbaz-Tunca, A Stancu type extension of Cheney and Sharmaoperator, J. Numer. Anal. Approx. Theory,47(2018), pp. 124–134,
[5] D.D. Stancu, C. Cismasiu, On an approximating linear positive operator of Cheney-Sharma, Rev. Anal. Numer. Theor. Approx.,26(1997), pp. 221–227,
[6] D.D. Stancu, Quadrature  formulas  constructed  by  using  certain  linear  positive  operators,  Numerical  Integration  (Proc.  Conf.,  Oberwolfach,  1981),  ISNM  57  (1982),  pp.241–251,https://doi.org/10.1007/978-3-0348-6308-7_23.
[7] D.D. Stancu, G. Coman, O. Agratini, R.T. Trımbitas, P. Blaga, I. Chiorean, Analiza  numerica  si  teoria  aproximarii, Presa Universitara Clujeana, 2001 (in Romanian).


Related Posts